MAUDE Adverse Event Report: BIOMET 3I CERTAINA® LOCATOR® ABUTMENT 3.4MM(D) X 5MM(H)

BIOMET 3I CERTAINA® LOCATOR® ABUTMENT 3.4MM(D) X 5MM(H)
Model Number IMLOA005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).
 
Event or Problem Description
It was reported that the implant was removed due to a fracture.
 
Additional Manufacturer Narrative
Zest per # (b)(4).The reported device was not returned for investigation.Since products have not been returned, visual/functional inspection could not be performed by the manufacturer.No physical evaluation can be performed; therefore, no findings are available.Zest was unable to find evidence of a manufacturing issue per current records, and believes that the components do not present any manufacturer errors.The issue is being tracked and trended with no further actions taken at this time.It was reported that the screw of a locator abutment fractured.The reported complaint could not be verified.Root-cause or most likely root-cause cannot be determined based upon the information provided the following sections have been updated: d4: expiration date, udi.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H4: device manufacture date.H6: evaluation codes.H10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
It was reported that the locator abutment screw fractured.The implant system was not affected and remains implanted.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been corrected: b5: describe event or problem.

Brand Name
CERTAINA® LOCATOR® ABUTMENT 3.4MM(D) X 5MM(H)
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14317655
Report Number0001038806-2022-00646
Device Sequence Number4586643
Product Code DZE
UDI-Device Identifier00844868006350
UDI-Public(01)00844868006350(17)230815(10)1219349
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/15/2023
Device Model NumberIMLOA005
Device Catalogue NumberIMLOA005
Device Lot Number1219349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer05/06/2022
06/16/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/10/2022
06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown